OK, to address the concern you brought, there are no direct interactions between tramadol and diphenhydramine. Both, however, cause drowsiness, excess sleep, potential for confusion, trouble with motor skills, amnesia, and similar issues,(much as say alcohol might do to a person). So, if you are to take them together, do so with caution, and before you go to bed (not during the day ofcourse), no driving, no alcohol, no other sedatives.
Now, I assume you are using the diphenhydramine for sleep. Note that after about 2 weeks, if taken nightly, this effect will diminish or wear off, and you would need to take a 'drug holiday' or time away from it in order for the diphenhydramine to start inducing sleep again. If taken every now and again as needed, this is not a problem.
(One point that I would leave you aware of, is that there is a potential interaction between the tramadol and the trazodone. "Serotonin Syndrome", it's called. Very rare, but can be very serious if it does occur. at all. Not at all likely, given what you have said previously. Dose increases make that possibility greater, so anytime your meds are changed be aware of this. As far as OTC meds, there are a couple that can also increase your risk for Serotonin Syndrome. Those would be dextromethorphan (found in cough/cold remedies), and St John's Wort (found in the vitamin/herbal section). Avoid these. There are more effective and safer alternatives.)
Please Accept and Rate our conversation if this satifies your question so that I may improve my services. If you have further questions regarding this issue, please do ask.